# SDR AALA202501148010

- Difficulty date: December 23, 2024
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 37,372 hours, 15,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SILL LOCATED BETWEEN FR 66 AND FR 68 AT LEVEL STR 23L. REPLACED LOWER SILL PER SRM 51-42-11-801.
